VOL. 35 · NO. 1 | Spring 1991
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 35 (1), (Spring 1991)
No abstract available
Articles
Carlo Toffalori
Illinois J. Math. 35 (1), 1-26, (Spring 1991) DOI: 10.1215/ijm/1255987975
KEYWORDS: 03C45, 03C35
No abstract available
Manfred Dugas, Rüdiger Göbel
Illinois J. Math. 35 (1), 27-46, (Spring 1991) DOI: 10.1215/ijm/1255987976
KEYWORDS: 20F28, 20E22
No abstract available
Jaime B. Ripoll
Illinois J. Math. 35 (1), 47-55, (Spring 1991) DOI: 10.1215/ijm/1255987977
KEYWORDS: 53C40
No abstract available
Luis A. Cordero, Marisa Fernández, Alfred Gray
Illinois J. Math. 35 (1), 56-67, (Spring 1991) DOI: 10.1215/ijm/1255987978
KEYWORDS: 53C56, 32C10, 55T99, 57R19
No abstract available
Ron Solomon, S. K. Wong
Illinois J. Math. 35 (1), 68-84, (Spring 1991) DOI: 10.1215/ijm/1255987979
KEYWORDS: 20D05
No abstract available
Irving Kaplansky
Illinois J. Math. 35 (1), 85-92, (Spring 1991) DOI: 10.1215/ijm/1255987980
KEYWORDS: 17A70, 17B70
No abstract available
Dominikus Noll
Illinois J. Math. 35 (1), 93-106, (Spring 1991) DOI: 10.1215/ijm/1255987981
KEYWORDS: 46B45, 40H05, 47A05, 47B38
No abstract available
A. S. Kechris, A. Louveau, V. Tardivel
Illinois J. Math. 35 (1), 107-146, (Spring 1991) DOI: 10.1215/ijm/1255987982
KEYWORDS: 43A45, 03E15, 04A15, 43A46
No abstract available
Walter Möhres
Illinois J. Math. 35 (1), 147-157, (Spring 1991) DOI: 10.1215/ijm/1255987983
KEYWORDS: 20E15, 20F18
No abstract available
Seyong Kim
Illinois J. Math. 35 (1), 158-189, (Spring 1991) DOI: 10.1215/ijm/1255987984
KEYWORDS: 11R33
No abstract available
Back Matter
Illinois J. Math. 35 (1), (Spring 1991)
No abstract available
Back to Top